In mathematics, the Al-Salam–Ismail polynomials are a family of orthogonal polynomials introduced by Al-Salam and Ismail (1983).


Al-Salam, Waleed A.; Ismail, Mourad E. H. (1983), "Orthogonal polynomials associated with the Rogers–Ramanujan continued fraction", Pacific Journal of Mathematics 104 (2): 269–283, doi:10.2140/pjm.1983.104.269, ISSN 0030-8730, MR 684290

Retrieved from ""
All text is available under the terms of the GNU Free Documentation License

Hellenica World - Scientific Library